MAUDE Adverse Event Report: BIOSPHERE MEDICAL SA EMBOSPHERE MICROSPHERES

BIOSPHERE MEDICAL SA EMBOSPHERE MICROSPHERES
Model Number 00884450403440
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Unspecified Infection (1930)
Date of Event 12/19/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that post-uterine artery embolization (uae), the patient developed a perimetritic infection.The patient was treated for a 8.4×11×13 cm interstitial myoma with extensive endometrial contact and discharged to home 3 days post-uae.Approximately one month after the procedure, the patient presented with lower abdominal pain and pyrexia.Perimetritis was diagnosed and antibiotic therapy was administered.Myoma expulsion was noted two days later when it prolapsed from the vagina and was removed.At the time of this report, the patient is one year post-uae, remains asymptomatic, and the uterine was reported to have been successfully preserved.

Brand Name
EMBOSPHERE MICROSPHERES
Common Device Name
MICROSPHERES
Manufacturer (Section D)
BIOSPHERE MEDICAL SA
parc des nations, paris nord 2
383, rue de la belle etoile
roissy-en-france, 95700
FR  95700
MDR Report Key9713755
Report Number9615728-2020-00002
Device Sequence Number3422519
Product Code HCG
UDI-Device Identifier00884450403440
UDI-Public00884450403440
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K021397
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00884450403440
Device Catalogue NumberS620GH/JPA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2020
Initial Report FDA Received Date02/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR